# SDR HALA20240306062

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8266
- Aircraft time: 16,982 hours, 3,723 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING DESCENT HYD G RSVR LO LVL L/G GRAVITY EXTENSION COMPLETED. FOUND PRESSURE SWITCH PACKING LEAKING. REMOVED AND REPLACED PRESSURE SWITCH PACKING PER AMM 29-11-17. LEAK CHECK GOOD. OK FOR SERVICE.
